RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, Issue 4, Pages 25–52 (Mi vuu449)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Recurrent and almost recurrent multivalued maps and their selections. III

L. I. Danilov

Physical Technical Institute, Ural Branch of the Russian Academy of Sciences, ul. Kirova, 132, Izhevsk, 426000, Russia

Abstract: Let $(U,\rho)$ be a complete metric space and let $\mathcal R^p(\mathbb R,U),$ $p\geqslant 1$, and $\mathcal R(\mathbb R,U)$ be the spaces of (strongly) measurable functions $f\colon\mathbb R\to U$ for which the Bochner transforms $\mathbb R\ni t\mapsto f^B_l(t;\cdot)=f(t+\cdot)$ are recurrent functions with ranges in the metric spaces $L^p([-l,l],U)$ and $L^1([-l,l],(U,\rho'))$ where $l>0$, and $(U,\rho')$ is the complete metric space with the metric $\rho'(x,y)=\min\{1,\rho(x,y)\}$, $x,y\in U$. Analogously, we define the spaces $\mathcal R^p(\mathbb R,\mathrm{cl}_bU)$ and $\mathcal R(\mathbb R,\mathrm{cl}_bU)$ of functions (multivalued mappings) $F\colon\mathbb R\to\mathrm{cl}_bU$ with ranges in the complete metric space $(\mathrm{cl}_bU,\mathrm{dist})$ of nonempty closed bounded subsets of the metric space $(U,\rho)$ with the Hausdorff metric $\mathrm{dist}$ (while defining the multivalued mappings $F\in\mathcal R(\mathbb R,\mathrm{cl}_bU)$ the metric $\mathrm{dist}'(X,Y)=\min\{1,\mathrm{dist}(X,Y)\}$, $X,Y\in\mathrm{cl}_bU$, is also considered). We prove the existence of selectors $f\in\mathcal R(\mathbb R,U)$ (accordingly $f\in\mathcal R^p(\mathbb R,U)$) of multivalued maps $F\in\mathcal R(\mathbb R,\mathrm{cl}_bU)$ (accordingly $F\in\mathcal R^p(\mathbb R,\mathrm{cl}_bU)$) for which the sets of almost periods are subordinated to the sets of almost periods of multivalued maps $F$. For functions $g\in\mathcal R(\mathbb R,U),$ the conditions for the existence of selectors $f\in\mathcal R(\mathbb R,U)$ and $f\in\mathcal R^p(\mathbb R,U)$ such that $\rho(f(t),g(t))=\rho(g(t),F(t))$ for a.e. $t\in\mathbb R$ are obtained. On the assumption that the function $g$ and the multivalued map $F$ have relatively dense sets of common $\varepsilon$-almost periods for all $\varepsilon>0$, we also prove the existence of selectors $f\in\mathcal R(\mathbb R,U)$ such that $\rho(f(t),g(t))\leqslant\rho(g(t),F(t))+\eta(\rho(g(t),F(t)))$ for a.e. $t\in\mathbb R$, where $\eta\colon[0,+\infty)\to[0,+\infty)$ is an arbitrary nondecreasing function for which $\eta(0)=0$ and $\eta(\xi)>0$ for all $\xi>0$, and, moreover, $f\in\mathcal R^p(\mathbb R,U)$ if $F\in\mathcal R^p(\mathbb R,\mathrm{cl}_bU)$. To prove the results we use the uniform approximation of functions $f\in\mathcal R(\mathbb R,U)$ by elementary functions belonging to the space $\mathcal R(\mathbb R,U)$ which have the sets of almost periods subordinated to the sets of almost periods of the functions $f$.

Keywords: recurrent function, selector, multivalued map.

Full text: PDF file (402 kB)
References: PDF file   HTML file
UDC: 517.518.6
MSC: 42A75, 54C65
Received: 18.10.2014

Citation: L. I. Danilov, “Recurrent and almost recurrent multivalued maps and their selections. III”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, no. 4, 25–52

Citation in format AMSBIB
\Bibitem{Dan14}
\by L.~I.~Danilov
\paper Recurrent and almost recurrent multivalued maps and their selections.~III
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2014
\issue 4
\pages 25--52
\mathnet{http://mi.mathnet.ru/vuu449}


Linking options:
  • http://mi.mathnet.ru/eng/vuu449
  • http://mi.mathnet.ru/eng/vuu/y2014/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. I. Danilov, “Rekurrentnye i pochti avtomorfnye secheniya mnogoznachnykh otobrazhenii”, Izv. IMI UdGU, 2015, no. 2(46), 45–52  mathnet  elib
    2. L. I. Danilov, “Shift dynamical systems and measurable selectors of multivalued maps”, Sb. Math., 209:11 (2018), 1611–1643  mathnet  crossref  crossref  adsnasa  isi  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:121
    Full text:55
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020